# SDR UPS01235091

- Difficulty date: February 27, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, O2 REGULATOR AT F/O POSITION WILL NOT INDICATE FLOW DURING MASK TEST.  *S/D*  REMOVED AND REPLACED F/O''S REGULATOR O2, OPS CHECKED AND LEAK CHECKED GOOD.
